# SDR UIEA200800299

- Difficulty date: September 6, 2008
- Submitted: October 8, 2008
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- System (JASC): 3441 · Inertial Guidance System
- Part: Inu
- Part number: 46300161300413
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, DURING CLIMBOUT BOTH INST WARNING LIGHTS WITH ATT LIGHT ILLUMINATED. CAPT`S ADI ATT AND COMPAS FLAG IN VIEW.  CAPTS HSI HDG, FLAG IN VIEW.   REMOVED AND REPLACED NR 1 INU IAW 34-41-03. COOLING SYSTEM TESTED OK AND INS NAV TEST OK.  (K)
